# SDR 96ZZZX1020

- Difficulty date: February 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Half
- Part number: 6877410
- Condition: Eroded
- Location: Compressor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE COMPRESSOR CASE HALVES WERE FOUND ERODED BEYOND LIMITS.  CASE HALVES WERE REMOVED AND SENT IN FOR OVERHAUL.
